# SDR HALA2019092320382

- Difficulty date: September 22, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 3,218 hours, 628 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Open
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENGINE 2 START VALVE FAULT, VALVE NOT CLOSED.   REMOVED AND REPLACED STARTER ON ENGINE 2, PER AMM 80-11-01. OPS CHECK GOOD. OK TO CONTINUE.
